welcome to hcm
thanks for the query
it may be upper respiratory infection may be viral one
you may need some antihistaminics like levocetrizine, and nasal decongestants like phenylephrine
take enough fluids
you can take steam inhalation
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, I constantly feel weird. I have been feeling this way for about a month now. Everything started when I tried smoking marijuana and the side effects kicked in ( high feeling ). Everything became slower and I had weird vertigos. I ve been feeling weird since that day. After that, like a week in, I had something happen to me in class. Like this weird feeling overtook me that I was going to pass out, my palms were sweating cold sweat and it was really frightening to me since I am a person that worries about my health alot. I went outside to breathe some fresh air and it stopped, but I still feel kind of weird, like my perception of the world has changed. I ve spent alot of my time on the computer, could these events kind of like caused a reaction where I finally realize what a place the world really is? I can still think logically and my learning abilities don t seem to have decreased, but I still get this weird unexplainable feeling, I do not see a point in anything. I also have a ringing in my left ear for like 3 years now. I had some audio tests done, but I heard all the sounds there and they couldn t understand what was the cause of it, which also kind of worries me.
I quit smoking a week ago. Cold turkey after smoking almost two years, a pack a day, nearly. I ve felt tightness in my chest, only at night, while having a harder time breathing at night, and sometimes feel nauseous. It s also been causing my anxiety to flare up really bad. Is this normal? Will it go away?
Hi,I am 28 years old. In my childhood i had a breathing problem.From past 10 years i didn t face that problem.But now It seems like restarted. I am getting cold more and more drowsy nose,Dry cough.I do smoke. This is the cause for this ?Please tell me what to do now ?
I ve had this pain in the lower right side of my ribs for 4 days now. it s worse than it was the 1st day but about the same as yesterday. I can t exactly tell if it s my ribs or directly underneath. It hurts when i sneeze,cough,stretch,laugh. Hurts to touch it. I don t know if It s serious enough to see a Dr. or to just wait it out and let it go away on its own. Also, I had bronchitis last month. The coughing has almost ceased as of 2 weeks ago. But I still have a cough every now and again daily, but it s not bronchitis. It comes from my throat. I just recently quit smoking about a month ago. So the continued cough could be from that.
I have discovered yesterday that I am allergic to the generic wellbutrin....hives all over and taking benedryl. That I can deal with, however, I ve had chest pain pretty much nonstop. I have taken antiacids, but they don t help. I am not sure if a heart attack on a female (43) would go on so long. Had nausea as well. I had blood clots in my right lung in 07 that almost killed me. This happened a week after having jaw surgery. I ve was on blood thinners for a little over a year afterwards. How can a female tell the difference between bad indigestion and a heart attack?
I am 37 years old with active sex life with my wife. But in the last couple of months the volume of ejaculation has decreased significantly and this has been noted soon after I completed a course of Chantix to quit smoking and I also started prescribed Bystolic 10 mg.
Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?
I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...
I have been smoking marijuana in a cigar leaf for 7-8 years on and off. I always did plenty of cardio on too of this. Recently i have not done any cardio at all in over a year and a half. I started smoking 4 cogar filled marijuana blunts a day for...